Hey All of u.
Well, Every year in summers i'am habitual of going for a jog. but last year, after jogging, my lower back leg muscles (close to the ankle) used to start paining very badly( i dont know what these muscles r called but may be calf muscles). After a much try i left jogging. Now this year before starting to jog i do some stretching exercise for the same muscles, as a result i am able to jog satisfactorily but when i stop, the same pain is there. but today i dont know what happened, but before even beginning to jog, the pain was there n i was not able to lift my legs. i consulted a doctor, he suggested me methycobal 500mcg. I came to know, its a supplement for vitamin B12. i need some good guidance on what this pain is, as this is becoming really scary. Thanks in advance.
The pain can be from about anything. Since your doctor prescribed b-12 I would think it was some type of vitamin deficiency. Try taking the pills for a while and maybe add in a good multivitamin. If the pain continues I would suggest going to a specialist either a orthopedist or neurologist. You could also have damage in the tendons/ligaments in or around you ankles. Do you notice any swelling around the ankles? Also good shoes are a must have. You would be surprised how much the wrong shoes can cause problems. Welcome to mehelp btw. I hope you find the answers you are looking for and that you get better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.